Volterra integrodifferential equations of parabolic type of higher order in time in L p spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 65-111.
@article{RSMUP_2000__103__65_0,
     author = {Guidetti, Davide},
     title = {Volterra integrodifferential equations of parabolic type of higher order in time in $L^p$ spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {65--111},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {103},
     year = {2000},
     zbl = {0966.45006},
     mrnumber = {1789533},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2000__103__65_0/}
}
TY  - JOUR
AU  - Guidetti, Davide
TI  - Volterra integrodifferential equations of parabolic type of higher order in time in $L^p$ spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
DA  - 2000///
SP  - 65
EP  - 111
VL  - 103
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2000__103__65_0/
UR  - https://zbmath.org/?q=an%3A0966.45006
UR  - https://www.ams.org/mathscinet-getitem?mr=1789533
LA  - en
ID  - RSMUP_2000__103__65_0
ER  - 
%0 Journal Article
%A Guidetti, Davide
%T Volterra integrodifferential equations of parabolic type of higher order in time in $L^p$ spaces
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 65-111
%V 103
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2000__103__65_0
Guidetti, Davide. Volterra integrodifferential equations of parabolic type of higher order in time in $L^p$ spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 103 (2000), pp. 65-111. http://www.numdam.org/item/RSMUP_2000__103__65_0/

[1] P. Acquistapace, Existence and maximal time regularity for linear parabolic integrodifferential equations, Journ. Int. Eq., 10 (1985), pp. 5-43. | MR | Zbl

[2] P. Acquistapace - B. Terreni, Linear parabolic equations in Banach spaces with variable domain but constant interpolation spaces, Ann. Sc. Norm. Sup. Pisa, ser. IV, 13 (1986), pp. 75-107. | Numdam | MR | Zbl

[3] P. Acquistapace - B. Terreni, Existence and sharp regularity results for linear parabolic non-autonomous integro-differential equations, Israel Journ. Math. vol. 53, n. 3 (1986), pp. 257-303. | MR | Zbl

[4] G. Di Blasio, Nonautonomous integrodifferential equations in Lp spaces, Journ. Int. Eq., 10 (1985), pp. 111-121. | MR | Zbl

[5] D. Guidetti, Abstract linear parabolic problems with nonhomogeneous boundary conditions, in Semigroup theory and evolution equations, (ed. P. Clement, E. Mitidieri, B. de Pagter), Lec. Notes in Pure and Appl. Math. vol. 135, Marcel Dekker Inc. (1991). | MR | Zbl

[6] D. Guidetti, On boundary value problems for parabolic equations of higher order in time, Journ. Diff. Eq., vol. 124, n. 1 (1996), pp. 1-26. | MR | Zbl

[7] T. Kato - H. Tanabe, On the abstract evolution equation, Osaka Math. Journ. 14 (1962), pp. 107-133. | MR | Zbl

[8] S.G. Krein, Linear differential equations in Banach spaces, Translations of Mathematical Monographs, vol. 29 (1971). | MR

[9] A. Lunardi, Regular solutions for time dependent abstract integrodifferential equations with singular kernel, Journ. Math. Anal. Appl., 130 (1988), 1-21. | MR | Zbl

[10] A. Lunardi - E. Sinestrari, Ca-regularity for nonautonomous linear integrodifferential equations, J. Diff. Eq., 63 (1986), pp. 88-116. | MR | Zbl

[11] J. Prüss, On resolvent operators for linear integrodifferential equations of Volterra type, Journ. Integral Eq., 5 (1983), 211-236. | MR | Zbl

[12] H. Tanabe, Volterra integro-differential equations of parabolic type of higher order in t, Journ. Fac. Science, Tokyo Univ., Sec. IA, vol. 34, n. 1 (1987), pp. 115-125. | MR | Zbl

[13] H. Tanabe, On fundamental solutions of linear parabolic equations of higher order in time and associated Volterra equations, Journ. Diff. Eq., 73 (1988), 288-308. | MR | Zbl

[TR] H. Triebel, Theory of function spaces, Monographs in Mathematics, Birkhäuser (1983). | MR | Zbl